# SDR AUS20011208

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 97636598
- Condition: Failed
- Location: Dc Generator-Alt
- Component: Dc Generator-Al
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 GENERATOR STATOR RETAINING SCREW HEAD SHEARED.
